Everywhere dense metrizable subspaces of corson compacta
Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 440-449
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_3_a10,
author = {A. G. Leiderman},
title = {Everywhere dense metrizable subspaces of corson compacta},
journal = {Matemati\v{c}eskie zametki},
pages = {440--449},
year = {1985},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a10/}
}
A. G. Leiderman. Everywhere dense metrizable subspaces of corson compacta. Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 440-449. http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a10/